# SDR SWAA2022102763971

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 27,109 hours, 12,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: AFT ENTRY DOOR ASSIST HANDLE LOOSE. / [01] RESECURED AFT ENTRY DOOR ASSIST HANDLE AS PER B737 AMM 25-21-25-420-801;[02] VERIFIED STEP 1
